×

zbMATH — the first resource for mathematics

Simultaneous solutions of a system of Abel equations and differential equations with several deviations. (English) Zbl 0524.34070

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Aczél J.: Lectures on Functional Equations and Their Applications. Academic Press, New York-London, 1966. · Zbl 0139.09301
[2] Borůvka O.: Sur une class des groupes continus à un paramétre formés des fonctions réelles d’une variable. Ann. Polon. Math. · Zbl 0533.26003
[3] Choczewski B.: On differentiable solutions of a functional equation. Ann. Polon. Math. 13 (1963), 133-138. · Zbl 0118.32401
[4] Kuczma M.: Functional Equations in a Single Variable. Polish Scient. Publ., Warszawa, 1968. · Zbl 0196.16403
[5] Neuman F.: On transformations of differential equations and systems with deviating argument. Czechoslovak Math. J. 31 (106) 1981, 87-90. · Zbl 0463.34051
[6] Report on the 17th International Symposium on Functional Equations in 1979. Aequationes Math. 20 (1980), 286-315.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.